# SDR SIMA20171211002

- Difficulty date: December 11, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 32,050 hours, 27,559 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

#2 ENGINE FAILED IN FLIGHT APPROXIMATELY 2 MIN AFTER TAKEOFF.  FAILURE WAS ABRUPT, CREW FELT A THUMP THROUGH THE FLOOR.  FO REPORTS HEARING A BANGING SOUND. N2 WENT TO 0.0%IMMEDIATELY E2 NO DISP AND HS VLV 2 FAIL ON SHUTDOWN, E2 NO DISP DISAPPEARED WHEN SWITCHING TO GPU AT GATE EICAS MOMENTARY FAILURE.  REMOVED AND REPLACED #2 ENGINE IAW AE WORK CARD 71-00-00. OPS CHECK GOOD. LEAK CHECK GOOD
